Library Header Image
LSE Research Online LSE Library Services

Almost spanning subgraphs of random graphs after adversarial edge removal

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Taraz, Anusch (2013) Almost spanning subgraphs of random graphs after adversarial edge removal. Combinatorics, Probability and Computing, 22 (5). pp. 639-683. ISSN 0963-5483

Full text not available from this repository.

Identification Number: 10.1017/S0963548313000199


Let Δ ≥ 2 be a fixed integer. We show that the random graph ${\mathcal{G}_{n,p}}$ with $p\gg (\log n/n)^{1/\Delta}$ is robust with respect to the containment of almost spanning bipartite graphs H with maximum degree Δ and sublinear bandwidth in the following sense: asymptotically almost surely, if an adversary deletes arbitrary edges from ${\mathcal{G}_{n,p}}$ in such a way that each vertex loses less than half of its neighbours, then the resulting graph still contains a copy of all such H.

Item Type: Article
Official URL:
Additional Information: © 2013 Cambridge University Press
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Aug 2013 11:02
Last Modified: 16 May 2024 01:35
Projects: TA 309/2-1, EUBRANEX
Funders: German Research Foundation, Erasmus Mundus - External Cooperation Window

Actions (login required)

View Item View Item